# SDR TSAA0328194

- Difficulty date: December 2, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N749AL
- Make and model: Boeing 737-76N
- Aircraft serial: 32738
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1 Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE NR 1 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  ERTURNED TO HNL.  TROUBLESHOOT PER FIM 28-22-804, FAULT FOUND TO BE IN THE LOW FUEL PRESSURE INDICATING CIRCUIT.  DEFER PER MEL 28-3-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
